Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Reply to Cunnington et al

Hanson, Josh, Dondorp, Arjen M., Day, Nicholas P. J. and White, Nicholas J. (2013). Reply to Cunnington et al. The Journal of Infectious Diseases,207(2):370-371.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

IRMA ID cmartelxPUB161
Title Reply to Cunnington et al
Author Hanson, Josh
Dondorp, Arjen M.
Day, Nicholas P. J.
White, Nicholas J.
Journal Name The Journal of Infectious Diseases
Publication Date 2013
Volume Number 207
Issue Number 2
Start Page 370
End Page 371
Total Pages 2
Place of Publication United States of America
Publisher Oxford University Press
HERDC Category C4 - Journal Article - Letter or Note (internal)
Version Filter Type
Access Statistics: 23 Abstract Views  -  Detailed Statistics
Created: Thu, 07 Aug 2014, 17:26:05 CST